# SDR AALA20150928004

- Difficulty date: September 28, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 44,852 hours, 21,524 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Module
- Part number: 367100001
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING FUEL QTY FLUCTUATES PLUS OR MINUS 2000 POUNDS.  AN EMERGENCY WAS DECLARED & ACFT LANDED WITHOUT FURTHER INCIDENT.  R & R FUEL QTY SEM UNIT IAW AMM 28-40-00 & GND OPERATIONS TESTED NORMAL.
